Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Abelian group algebras of finite order


Authors: Sam Perlis and Gordon L. Walker
Journal: Trans. Amer. Math. Soc. 68 (1950), 420-426
MSC: Primary 09.1X
MathSciNet review: 0034758
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1950-0034758-3
PII: S 0002-9947(1950)0034758-3
Article copyright: © Copyright 1950 American Mathematical Society